# SDR 08FDEA00259

- Difficulty date: January 24, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 16,432 hours, 8,762 cycles
- Engine: Ge CF680C2*
- Engine time: 16,151 hours, 8,594 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331250H
- Part serial: P1377
- Condition: Fire
- Location: Apu Bay
- Part time: 11,056 hours, 12,342 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

AT TOUCHDOWN, APU FIRE, AGENT AUTO FIRED.  APU FIRE HANDLE PULLED.  APU MASTER SWITCH OFF, APU NOT ON.  UPON FURTHER INVESTIGATION, DISCOVERED EVIDENCE OF FIRE IN APU BAY.  CONNECTOR P18 AT MONOPOLE ASSY IS MELTED/BURNED.  NUMEROUS WIRE BUNDLES ON APU HARNESS ARE BURNED & SCORCHED.  APU FIRE BOTTLE AUTO DISCHARGED UPON TOUCHDOWN.  APU ENGR APPROVED.  APU R & R GTCP331-250H, PERFORM STRUCTURAL INSPECT OF APU BAY AFTER APU REMOVED AND CLEANING PER MM 53-19-11-6 & SRM 53-19-12.  PURGED APU DRAIN LINE WITH DRY N2.  NO EVIDENCE OF BLOCKAGE.  R & R OF APU BLEED VALVE, APU AIR INTAKE FLAP ASSY, FWD MOUNT ROD PER AMM.
